MathSciNet Relay Station
MathSciNet bibliographic data
MR1883716 (2003a:60121) 60J60
Benaïm, Michel; Ledoux, Michel; Raimond, Olivier Self-interacting diffusions. Probab. Theory Related Fields 122 (2002), no. 1, 1–41.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement